Toggle Main Menu Toggle Search

Open Access padlockePrints

Error Estimation for Collocation Solution of Linear Ordinary Differential Equations

Lookup NU author(s): Dr Kenneth Wright



This paper is concerned with error estimates for the numerical solution of linear ordinary differential equations by global or piecewise polynomial collocation which are based on consideration of the differential operator involved and related matrices and on the residual. It is shown that a significant advantage may be obtained by considering the form of the residual rather than just its norm.

Publication metadata

Author(s): Ahmed AH, Wright K

Publication type: Article

Publication status: Published

Journal: Computers & Mathematics with Applications: Part B

Year: 1986

Volume: 12

Issue: 5-6

Pages: 1053-1059

Date deposited: 11/02/2011

ISSN (print): 0886-9561

ISSN (electronic): 1873-7668

Publisher: Pergamon


DOI: 10.1016/0898-1221(86)90230-0


Altmetrics provided by Altmetric